MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE® LASER PROBE

MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Catalog Number FFS122-01
Medical Device Problem Codes Fracture (1260); Insufficient Heating (1287)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure, that when the clinical specialist (cs) checked the laser output of the probe, there was no red light output.Physician checked it before inserting it so no patient interference and then had a back up one, so no time was added to the case.There were no patient complications reported in relation to this event.
 
Additional Manufacturer Narrative
Device evaluation: the probe laser connector was connected to test the system to observe the pilot light.No pilot light was visible; no light was visible through the umbilicals or jacket but a break location can be inferred from the deformation and curvature discontinuity of the fiber jacket.Due to no pilot light being visible, the break was significant enough to prevent leakage across the break surface.

Brand Name
NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Common Device Name
NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key8199656
Report Number3009970070-2018-00094
Device Sequence Number1448671
Product Code GEX
UDI-Device Identifier00816589021035
UDI-Public00816589021035
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2019
Device Catalogue NumberFFS122-01
Device Lot NumberD1738-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2018
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer12/27/2018
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1